# SDR UPS06848157

- Difficulty date: September 8, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC8531300931
- Condition: Corroded
- Location: Fs 300 L35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 35 RIGHT IS BLOWN OUT FROM STA 300 TO 320.  REMOVED AND REPLACED LONGERON SECTION AT L35R STA 300 TO 320 IAW SRM 53-02-02 AND SRM 51-1-8.
